MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR DEVICE

BOSTON SCIENTIFIC CORPORATION ENERGEN ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR DEVICE
Model Number E141
Medical Device Problem Codes Premature Discharge of Battery (1057); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the battery of this implantable cardioverter defibrillator (icd) is suspected to be depleting prematurely with the longevity drop from 1.5 years to 3 months within a span of 5 months.Boston scientific technical services (ts) discussed no low voltage fault has been triggered but confirmed that the power consumption is increasing in a gradual fashion.This appears consistent with capacitor degradation due to hydrogen gas content in the sealed pg atmosphere.Ts recommends replacement within 90 days.This device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Revision to the initial mdr in block b5 event description.This supplemental report was created to capture additional information.
 
Event or Problem Description
It was reported that the battery of this implantable cardioverter defibrillator (icd) is suspected to be depleting prematurely with the longevity drop from 1.5 years to 3 months within a span of 5 months.Boston scientific technical services (ts) discussed no low voltage fault has been triggered but confirmed that the power consumption is increasing in a gradual fashion.This appears consistent with capacitor degradation due to hydrogen gas content in the sealed pg atmosphere.Ts recommends replacement within 90 days.This device remains in service.No adverse patient effects were reported.Additional information indicates that this implantable cardioverter defibrillator (icd) was explanted and a new icd of a different model was placed.No additional adverse patient effects were reported.

Brand Name
ENERGEN ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23000125
Report Number2124215-2025-63135
Device Sequence Number8869021
Product Code LWP
UDI-Device Identifier00802526480720
UDI-Public(01)00802526480720(17)121227
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/27/2012
Device Model NumberE141
Device Catalogue NumberE141
Device Lot Number101936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date02/12/2026
Date Device Manufactured06/30/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexFemale